# SDR UPS99529376

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 1375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPARTMENT FLOOR TO S/W SUPPORT PLATE STA 1375 RT IS PUNCTURED.  REMOVED DAMAGED SECTION. FABRICATED A NEW DOUBLER.  ALODINED AND PRIMED DOUBLER.  INSTALLED DOUBLER.  ALL WORK ACCOMPLISHED IAW SRM 51-70-13 AND 51-40-2
